BIRS Workshop Lecture Videos

Banff International Research Station Logo

BIRS Workshop Lecture Videos

Solenoidal manifolds Verjovsky, Alberto


We present several results about solenoidal manifolds motivated by results by Dennis Sullivan in [1] with commentaries developed in [2]. Solenoidal manifolds of dimension $n$ are topological spaces which are locally homeomorphic to the product of a Cantor set with an open subset of ${\mathbb R}^n$. We will give some applications to 3-dimensional manifolds. References: [1] D. Sullivan, Solenoidal manifolds, J. Singul. 9 (2014), 203–205. [2] A. Verjovsky, Commentaries on the paper “Solenoidal manifolds” by Dennis Sullivan. J. Singul. 9 (2014), 245–251.

Item Media

Item Citations and Data


Attribution-NonCommercial-NoDerivatives 4.0 International